Brand-Ad-30-6
 IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 1395 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed6586    
    Printed60    
    Emailed0    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 1991  |  Volume : 57  |  Issue : 5  |  Page : 235--236

Contact dermatitis due to minoxidil



Correspondence Address:
J S Pasricha


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

A 25-year old girl having androgenetic alopecia developed itching and erythema on the scalp one month after she started applying a commercial preparation containing 2% minoxidil. The dermatitis disappeared on discontinuing minoxidil but recurred when she applied minoxidil again after a gap of 1 month. Patch tests revealed a papulo-vesicular reaction with the commercial minoxidil lotion and also with a minoxidil tablet powdered and made into a paste with distilled water. Patch tests with ethyl alcohol were negative.






[FULL TEXT] [PDF Not available]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow